# SDR CA090407021

- Difficulty date: April 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) F/O WINDSHIELD CRACKED. REMOVED AND REPLACED THE F/O WINDSHIELD IAW AMM 56-11-01.
